# SDR AWXA9500192

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 211C223209
- Condition: Failed
- Location: Lt Hyd Module
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LAS-JFK - FLT 297 - AIR TURNBACK DUE TO LOSS OF LT HYDRAULIC SYSTEM FLUID, EICAS MESSAGE INDICATED FLUID LEVEL DROPPED TO .25.  ACFT RETURNED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  MX FOUND PRESSURE SWITCH ON LT HYDRAULIC MODULE IN LT PYLON DEFECTIVE.  REMOVED AND REPLACED PRESSURE SWITCH.  HYDRAULIC SYSTEM SERVICED, OPS AND LEAK CHECK GOOD. ACFT RETURNED TO SERVICE.  (W)
